# SDR SWAA2022012709303

- Difficulty date: August 1, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 41,497 hours, 26,699 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING; LWR LE PNL 621VB IS DELAMINATED AT CORNER OF PNL. / REPAIRED R/H WING LOWER PANEL 621VB AT CORNER I/A/W SRM 57-41-01-2R-6 PAR 4F-M REV 62.
